Volume 10, Number 1
Previous Issue Next Issue

Ren-Cang Li

J. Comp. Math., 10 (1992), pp. 1-20.

Preview Full PDF 673 3811 Abstract

Qing-Min Yang

J. Comp. Math., 10 (1992), pp. 21-28.

Preview Full PDF 650 3832 Abstract

Shu-Guang Yang & Jian-Wen Liao

J. Comp. Math., 10 (1992), pp. 29-38.

Preview Full PDF 766 3872 Abstract

Quan Zheng & Ming-You Huang

J. Comp. Math., 10 (1992), pp. 39-56.

Preview Full PDF 648 3819 Abstract

Huo-De Han, V.P. ll’in, R.B. Kellogg & Yuan Wei

J. Comp. Math., 10 (1992), pp. 57-76.

Preview Full PDF 643 4405 Abstract

Ping-Qi Pan

J. Comp. Math., 10 (1992), pp. 77-92.

Preview Full PDF 688 3847 Abstract

Shu-Fang Xu

J. Comp. Math., 10 (1992), pp. 93-97.

Preview Full PDF 648 3710 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard